# SDR P5CA2017082300284

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,408 hours, 19,790 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STATUS MESSAGE FOR RT ENGINE FIRE LOOP 1 IN FLIGHT.  PERFORMED SYSTEM TEST OF RIGHT ENGINE FIRE DETECTION SYSTEM IAW 26-11-00 SYSTEM TESTED OK.
